p Electrocardiography abnormality in a suicide attempt with levetiracetam


Creative Commons License

Comertpay E., Say B., EROĞLU O., DENİZ T., ÇOŞKUN F.

NEUROLOGY ASIA, vol.26, no.4, pp.817-819, 2021 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.54029/2021avv
  • Journal Name: NEUROLOGY ASIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, EMBASE
  • Page Numbers: pp.817-819
  • Keywords: Epilepsy, suicide, drug, arrhythmia, cardiotoxicity, EPILEPSY, OVERDOSE
  • Dokuz Eylül University Affiliated: No

Abstract

We present a case of suicide attempt with levetiracetam (LEV) in an epilepsy patient. Multifocal ventricular contractions were observed together with bradycardia in this patient due to LEV overdose. Reported patient of LEV overdose in the literature rarely show electrocardiography findings. Although LEV is less toxic than other antiseizure medications, clinicians should be aware of its potential cardiac side effects.